# SDR REXA2014103001086

- Difficulty date: October 30, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 23,030 hours, 20,924 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Missing
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER SEAT MISSING SMOKE GOGGLES.  INSTALLED NEW SMOKE GOGGLES IAW AMM 25-60-00. NO DEFECTS NOTED, OK FOR SERVICE.
